# SDR A6WA200340078

- Difficulty date: May 28, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER IS DAMAGED AT FS 349 MIDWAY TOP TO BOTTOM.  REPAIRED DAMAGE TO PASSENGER DOOR SEAL STRIKER FS 349 IAW BOMBARDIER REO 601R-52-11-008 REV B.  (M)
